Missouri Journal of Mathematical Sciences

A Note on Rémy's Algorithm for Generating Random Binary Trees

Erkki Mäkinen and Jarmo Siltaneva

Full-text: Open access

Abstract

This note discusses the implementation of Rémy's algorithm for generating unbiased random binary trees. We point out an error in a published implementation of the algorithm. The error is found by using the $\chi^{2}$-test. Moreover, a correct implementation of the algorithm is presented.

Article information

Source
Missouri J. Math. Sci., Volume 15, Issue 2 (2003), 103-109.

Dates
First available in Project Euclid: 31 August 2019

Permanent link to this document
https://projecteuclid.org/euclid.mjms/1567216867

Digital Object Identifier
doi:10.35834/2003/1502103

Mathematical Reviews number (MathSciNet)
MR1984276

Zentralblatt MATH identifier
1031.68087

Citation

Mäkinen, Erkki; Siltaneva, Jarmo. A Note on Rémy's Algorithm for Generating Random Binary Trees. Missouri J. Math. Sci. 15 (2003), no. 2, 103--109. doi:10.35834/2003/1502103. https://projecteuclid.org/euclid.mjms/1567216867


Export citation